# SDR WX0A2018031473313

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 37,682 hours, 21,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ON CLIMB OUT AND DESCENT/FOUND CONTAMINATED OZONE FILTER, R&R OZONE FILTER.
